Modified Rockafellar's algorithms

O. A. Boikanyo, G. Moroşanu

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)


In this paper, proximal point algorithms for nonexpansive (sequences of nonexpan-sive) maps and maximal monotone operators are studied. A modification of Xu's algorithm is given and a strong convergence result associated with it is proved when the error sequence is in ℓp for 1 ≤ p < 2. We also propose some other modifications of the celebrated Rockafellar's algorithm which generate weak or strong convergent sequences.

Original languageEnglish
Pages (from-to)101-122
Number of pages22
JournalMathematical Sciences Research Journal
Issue number5
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Modified Rockafellar's algorithms'. Together they form a unique fingerprint.

Cite this